# SDR AALA202202077082

- Difficulty date: February 5, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A300*
- Aircraft serial: 6761
- Aircraft time: 18,774 hours, 7,184 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Overtemp
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REJECTED TAKE OFF AT 60 KNOTS DUE TO HOT BRAKES ECAM INDICATION. #4 BRAKE REACHED 425 DEGREES. JACKED AIRCRAFT AND ACCOMPLISHED SATISFACTORY CHECK OF #4 BRAKE PER AMM 32-42-00.
